Progesterone Suppository


#1

Hey everyone, I have a question for those who use progesterone suppositories. I only use one a night, and I always go pee before doing the deed. Last night, I had to pee AGAIN! 30 minutes later, and I was conflicted (not about going pee or not, I went, otherwise I would dream of waterfalls and probably wet the bed). I was conflicted about whether or not I should put another one in after. I chose not to, but does anyone know what to do? I don’t see my RE again for another week, so I thought I would ask the wealth of knowledge on here!


#2

No worries. Go ahead and pee with abandon! No matter the form of progesterone I was on, I never had any proscription about moving around after insertion nor against peeing.


#3

Progesterone makes me have to pee. You’re ok with 30 mins. I wouldn’t put another one in. If it’s the pill, it’s usually still there or absorbed.


#4

You’re fine! I read somewhere that it absorbs within the first few minutes. Anything you see coming out is usually just the disintegrated suppository. Best wishes!


#5

That was what I was worried about. It looked like some came out. Thanks :slight_smile: